Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Construction and properties of quasi-linear functionals


Authors: Ørjan Johansen and Alf B. Rustad
Journal: Trans. Amer. Math. Soc. 358 (2006), 2735-2758
MSC (2000): Primary 28C15
DOI: https://doi.org/10.1090/S0002-9947-06-03843-8
Published electronically: January 27, 2006
MathSciNet review: 2204054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quasi-linear functionals are shown to be uniformly continuous and decomposable into a difference of two quasi-integrals. A predual space for the quasi-linear functionals inducing the weak*-topology is given. General constructions of quasi-linear functionals by solid set-functions and q-functions are given.


References [Enhancements On Off] (What's this?)

  • 1. J. F. Aarnes: Quasi-states and Quasi-measures, Adv. in Math. 86 (1991), 41-67. MR 1097027 (92d:46152)
  • 2. J. F. Aarnes: Pure quasi-states and extremal quasi-measures, Math. Ann. 295 (1993), 575-588. MR 1214949 (94e:46096)
  • 3. J. F. Aarnes: Construction of non-subadditive measures and discretization of Borel measures, Fund. Math. 147 (1995), 213-237. MR 1348720 (96k:28022)
  • 4. J. F. Aarnes and A. B. Rustad: Probability and quasi-measures--a new interpretation, Math. Scand. 85 (1999), 278-284. MR 1724240 (2001h:28015)
  • 5. S. Butler: Density in the space of topological measures, Fund. Math. (2002), no. 3, 239-251. MR 1925001 (2003f:28029)
  • 6. D. Grubb: Signed quasi-measures, Trans. Amer. Math. Soc. 349 (1997), no. 3, 1081-1089. MR 1407700 (98c:28012)
  • 7. D. Grubb: Signed quasi-measures and dimension theory, Proc. Amer. Soc. 128 (2000), no. 4, 1105-1108. MR 1636950 (2000i:28014)
  • 8. D. J. Grubb and T. LaBerge: Additivity of quasi-measures, Proc. Amer. Math. Soc. 126 (1998), no. 10, 3007-3012. MR 1458874 (99a:28011)
  • 9. F. F. Knudsen: Topology and the construction of extreme quasi-measures, Adv. in Math. 120 (1996), 302-321. MR 1397085 (97e:28007)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28C15

Retrieve articles in all journals with MSC (2000): 28C15


Additional Information

Ørjan Johansen
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim, Norway

Alf B. Rustad
Affiliation: Department of Mathematical Sciences, Norwegian University of Science and Technology, Trondheim, Norway
Address at time of publication: Statoil Research Centre, N-7005 Trondheim, Norway

DOI: https://doi.org/10.1090/S0002-9947-06-03843-8
Received by editor(s): January 26, 2004
Received by editor(s) in revised form: August 30, 2004
Published electronically: January 27, 2006
Additional Notes: The first author was supported by the Norwegian Research Council
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society